REAL

Items where Author is "Szigeti, Jenő"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 8.

Rajki, Zoltán and Szigeti, Jenő (2012) Protestáns kisegyházak a 20. századi magyar társadalomban = Free Churches in Hungarian Society in the 20th Century. Project Report. OTKA.

Pham Ngoc, Ánh and Braun, Gábor and Márki, László and Nguyen, Van Loi and Szigeti, Jenő and Wiegandt, Richárd (2011) Algebrai vizsgálatok gyűrűelméleti módszerekkel = Algebraic investigations with ring theoretical methods. Project Report. OTKA.

Meyer, Johan and Szigeti, Jenő and van Wyk, Leon (2009) On ideals of triangular matrix rings. PERIODICA MATHEMATICA HUNGARICA, 59 (1). pp. 109-115. ISSN 0031-5303

Szigeti, Jenő (2008) Linear algebra in lattices and nilpotent endomorphisms of semisimple modules. JOURNAL OF ALGEBRA, 319 (1). pp. 296-308. ISSN 0021-8693

Márki, László and Ágoston, István and Bódi, Béla and Fialowski, Alice and Fried, Ervin and Kiss, Emil and Lakatos, Piroska and Lukács, Erzsébet and Nagy, Attila and Pham Ngoc, Ánh and Rózsa, Pál and Szigeti, Jenő and Wiegandt, Richárd (2008) Strukturális vizsgálatok algebrákban = Investigation into the structure of algebras. Project Report. OTKA.

Szigeti, Jenő and van Wyk, Leon (2007) Subrings which are closed with respect to taking the inverse. JOURNAL OF ALGEBRA, 318 (2). pp. 1068-1076. ISSN 0021-8693

Foldes, Stephan and Szigeti, Jenő (2007) A half-space approach to order dimension. ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 24 (1). pp. 59-73. ISSN 0167-8094

Radeleczki, Sándor and Szigeti, Jenő (2005) Linear orders on general algebras. ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 22. pp. 41-62. ISSN 0167-8094

This list was generated on Mon Jul 28 20:29:45 2014 CEST.